# SDR JJBA2019021304005

- Difficulty date: February 4, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 34,735 hours, 22,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BETWEEN FR 73 AND FR 74, STR 18R - 21R MARKED WITH GREEN DOT. COMPLIED WITH ETD 2019-145-012414 FOR PERMANENT ACCEPTANCE/REPAIR OF DENT/DAMAGE ON FUSELAGE SKIN BETWEEN FR 73 AND 74 AND STR 18R AND 21R. THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.
